Vol. 11, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A normal form à la Moser for diffeomorphisms and a generalization of Rüssmann's translated curve theorem to higher dimensions

Jessica Elisa Massetti

Vol. 11 (2018), No. 1, 149–170

We prove a discrete time analogue of Moser’s normal form (1967) of real analytic perturbations of vector fields possessing an invariant, reducible, Diophantine torus; in the case of diffeomorphisms too, the persistence of such an invariant torus is a phenomenon of finite codimension. Under convenient nondegeneracy assumptions on the diffeomorphisms under study (a torsion property for example), this codimension can be reduced. As a by-product we obtain generalizations of Rüssmann’s translated curve theorem in any dimension, by a technique of elimination of parameters.

normal forms, Diophantine tori, KAM, counter terms, translated tori
Mathematical Subject Classification 2010
Primary: 37-XX, 37C05, 37J40
Received: 31 August 2016
Revised: 14 June 2017
Accepted: 28 July 2017
Published: 17 September 2017
Jessica Elisa Massetti
Università degli Studi Roma Tre
Dipartimento di Matematica e Fisica
Sezione Matematica